# SDR RRXA97291

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mis Drilled
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH MIS DRILLED HOLE AT STA 360 AND LO NGERON 34R.  *S/D* FABRICATED AND INSTALLED REPAIR STRAP IAW DC-8 SRM 53-2-0 FIGURE 1F, SHEET 3 AND FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03697.
